# SDR FDEA201312112956

- Difficulty date: December 11, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 43,444 hours, 8,833 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Deu
- Part number: 4059011911
- Part serial: 92020513
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MASTER CAUTION & MASTER WARNING, WITH ASSOCIATED AUDIBLE WARNING, CONTINUOUSLY WENT ON FOR ENTIRE FLIGHT TILL APPROXIMATELY 2000' ON FINAL.  DEU 1 FAILED ON CLIMB OUT.  REPLACED NR 1 DEU IAW MD11 AMM 34-61-02-4, CHECKED GOOD.
